On relations between right and left eigenvectors of nonselfadjoint matrix pencils
Acta Universitatis Carolinae. Mathematica et Physica, Tome 18 (1977) no. 1, pp. 37-45
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1977_18_1_a2,
author = {Zezula, R. and Ro\v{c}ek, J. and Miasnikov, A.},
title = {On relations between right and left eigenvectors of nonselfadjoint matrix pencils},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {37--45},
year = {1977},
volume = {18},
number = {1},
mrnumber = {0464566},
zbl = {0398.15008},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1977_18_1_a2/}
}
TY - JOUR AU - Zezula, R. AU - Roček, J. AU - Miasnikov, A. TI - On relations between right and left eigenvectors of nonselfadjoint matrix pencils JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 1977 SP - 37 EP - 45 VL - 18 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUCMP_1977_18_1_a2/ LA - en ID - AUCMP_1977_18_1_a2 ER -
%0 Journal Article %A Zezula, R. %A Roček, J. %A Miasnikov, A. %T On relations between right and left eigenvectors of nonselfadjoint matrix pencils %J Acta Universitatis Carolinae. Mathematica et Physica %D 1977 %P 37-45 %V 18 %N 1 %U http://geodesic.mathdoc.fr/item/AUCMP_1977_18_1_a2/ %G en %F AUCMP_1977_18_1_a2
Zezula, R.; Roček, J.; Miasnikov, A. On relations between right and left eigenvectors of nonselfadjoint matrix pencils. Acta Universitatis Carolinae. Mathematica et Physica, Tome 18 (1977) no. 1, pp. 37-45. http://geodesic.mathdoc.fr/item/AUCMP_1977_18_1_a2/